New largest known graphs of diameter 6

Pineda Villavicencio, Guillermo, Gómez, José, Miller, Mirka and Pérez-Rosés, Hebert 2009, New largest known graphs of diameter 6, Networks, vol. 53, no. 4, pp. 315-328, doi: 10.1002/net.20269.

Attached Files
Name Description MIMEType Size Downloads

Title New largest known graphs of diameter 6
Author(s) Pineda Villavicencio, GuillermoORCID iD for Pineda Villavicencio, Guillermo
Gómez, José
Miller, Mirka
Pérez-Rosés, Hebert
Journal name Networks
Volume number 53
Issue number 4
Start page 315
End page 328
Total pages 14
Publisher John Wiley & Sons
Place of publication Chichester, Eng.
Publication date 2009-07
ISSN 0028-3045
Keyword(s) degree/diameter problem
bipartite Moore graphs
compounding of graphs
Science & Technology
Computer Science, Hardware & Architecture
Operations Research & Management Science
Computer Science
Language eng
DOI 10.1002/net.20269
Indigenous content off
Field of Research 0102 Applied Mathematics
0103 Numerical and Computational Mathematics
0802 Computation Theory and Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2008, Wiley Periodicals, Inc.
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in TR Web of Science
Scopus Citation Count Cited 4 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 53 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Tue, 25 Jun 2019, 12:00:02 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact